Very bad insomnia, please help?
- 29 Sep 2010 by luvy298
- 7 Dec 2012
- advil, advil pm, benadryl, tylenol, tylenol pm, insomnia, kava, tramadol
I have been off Tramadol for 22 days after abusing them for two years. I am having trouble sleeping. I went and bought tylenol pm, advil pm, and benadryl. I also purchased kava kava capsules it only helped for one night, but to no avail. Does anyone out there have any other suggestions that i can try? I am desperate and need to get some sleep before I collapse. I do not want to take ambien or any of those strong drugs, because I know I would abuse them. I would appreciate any suggestion.
Hi Luvy, I know exactly how you feel! I went through the same thing and it is very maddening.
Please buy some Melatonin tablets, they are all natural, and can be purchased at any pharmacy. They will help a bit. If it gets bad, call your doc for Lunesta or Ambien... the Ambien can cause people to do odd things in their sleep, so be careful with it!
It takes time for your natural sleep patterns to return to normal.
Are you working right now?
Hi Luvy... I wouldn't exactly call this recipe yummy... but you mix warm milk with cinnamon and drink after hot bath before bed. A guy i met in detox told me to try it... amazing how much advice is exchanged in these centers right... some good, some not so much:) Still, we try it all. I'm not fond of cold milk much less warm, but was so desperate i choked it down and actually got some much needed sleep... try it... what do you have to lose... besides sleep that is:)
I was perscribed seroquel to help with my anger and severe insomnia. As far as I know it dosnt have any abuse potential. It works great but isn't fda approved for insomnia. Might give you the munchies though:)
I have had insomnia for approx. 16 years. I agree and dont like taking drugs so what I do is take Sleep Aid (you can get it at Target or walmart) and the parmacist said it was not harmful and not habit forming. Then I also use on opposit nights I do the melatonin... it helps me most nights about 80% of the time... good luck to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 9 Feb 2011 • 1 answer
Posted 18 Jun 2013 • 1 answer
Posted 22 Apr 2015 • 1 answer
Posted 20 Oct 2016 • 1 answer